MAUDE Adverse Event Report: NOBEL BIOCARE AB BRÅNEMARK SYSTEM MK III TIU WP 5.0X7MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB BRÅNEMARK SYSTEM MK III TIU WP 5.0X7MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 28925
Medical Device Problem Codes Failure to Osseointegrate (1863); Missing Information (4053)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to trauma / clinical complication only.

Brand Name
BRÅNEMARK SYSTEM MK III TIU WP 5.0X7MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key17291008
Report Number2027971-2023-098866
Device Sequence Number5606903
Product Code DZE
UDI-Device Identifier07332747001297
UDI-Public(01)07332747001297(10)12095002(17)220907
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section F) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2022
Device Model Number28925
Device Catalogue Number28925
Device Lot Number12095002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/28/2023
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Date Report Sent to FDA07/10/2023